Results 1 to 3 of 3

Thread: Increasing by 50 mg and feeling rubbish

  1. #1

    Increasing by 50 mg and feeling rubbish

    So my GP said I should increase by 50 mg from 150 mg to 300 mg every two weeks .
    First increase was fine felt bit dizzy but happy but second one last Friday not so much.

    I was expecting dizziness and tiredness but I am so irritable and anxious ! I felt it was starting to help me with anxiety a bit and now I'm panicking that it doesn't work and that I'll have to try something new again ( which I really don't want ). I 've been a guinea pig for past 4 years with lots of different meds until I was diagnosed with Bipolar and just don't have it in me to keep changing

    Is it normal to feel a bit more anxious while increasing and does it settle?

    My GP basically told me I can go up to 300mg but if Im not feeling better to stop increasing it so I really don't know . Also absolutely ravenous at the moment I keep binging I hope that goes as I'm trying to lose some more weight .

  2. #2
    Join Date
    Nov 2010
    Posts
    2,937

    Re: Increasing by 50 mg and feeling rubbish

    I have to say that it is normal for many people with anxiety to experience an increase in anxiety when starting a new medication or altering the level of a medication they have been taking. In part it is because the new dosage may be causing some alterations in the body, and in part because the the person involved is understandably anxious about the change. Will it be successful? Will it cause unwanted side-effects? Will it be a flop like other meds in the past? There are many unanswered questions.

    Give the med some time - a few weeks, if possible - then you can decide if it is beneficial for you.

  3. #3
    Join Date
    May 2016
    Posts
    476

    Re: Increasing by 50 mg and feeling rubbish

    i started on 50mg and slowly went up in 50mg stages every week or so. I didn't get TOO dizzy really, nothing compared to being drunk. Mostly they made me a bit sleepy and my mind wandery (which is possibly how they work since they stop you focusing on a worry for too long).

    For a while I had a really dry mouth (a few months) so I had to keep a bottle of water by the bed but that eventually subsided.

    The only real side-effects that lasted were the increased appetite (and constipation but that's probably just because I can't stop snacking on cakes/crisps). I've vastly increased my exercise though to counteract the huge calorie increase so although I've gained around 18lb I look pretty good for it (even if i do say so myself ).

    I found it to be a great medication and my GP seems happy to just leave me on it for the time being.

    Edit: forgot to say I went up to 600mg and that where i've stayed. I think I feel a slight wave of sleepiness when it kicks in but that's kinda nice.
    Last edited by skymaid; 27-05-18 at 18:26. Reason: missed something
    __________________

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads

  1. Fed up with feeling rubbish
    By pb in forum Health Anxiety
    Replies: 1
    Last Post: 21-06-15, 18:36
  2. Feeling rubbish
    By Bigmorts in forum Panic / Panic Attacks
    Replies: 6
    Last Post: 19-01-12, 21:10
  3. IBS (or is it)?!! Feeling rubbish.
    By debs180 in forum IBS, IBD, Bowel, Stomach problems
    Replies: 6
    Last Post: 13-09-09, 15:32
  4. feeling rubbish
    By alexis in forum General Anxiety / Generalised anxiety disorder (GAD)
    Replies: 15
    Last Post: 31-07-05, 15:16
  5. FEELING RUBBISH
    By RMCD in forum Symptoms
    Replies: 2
    Last Post: 17-10-03, 00:38

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •